# SDR SWIA202052647

- Difficulty date: August 24, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CAP ANGLE AT STGR 18L IS CORRODED.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED FWD CAP ANGLE AT STGR 18L, IAW CRJ700 SRM.
